# SDR SWAA2017032112667

- Difficulty date: March 13, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 41,910 hours, 24,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94816
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED AT BS 500D, STRINGER 19L.     R & R THE GUSSET IAW SRM & DWG.
